MAUDE Adverse Event Report: MEDTRONIC IRELAND VALIANT NAVION; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND VALIANT NAVION; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number VNMC3737C223TU
Medical Device Problem Codes Material Deformation (2976); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Vascular Dissection (3160); Thrombosis/Thrombus (4440)
Date of Event 01/14/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Other relevant device(s) are: product id: vnmc3737c182tu, serial/lot #: (b)(4), ubd: 08-jul-2022, udi#: (b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Valiant navion stent grafts were implanted in the endovascular treatment of a thoracic aortic dissection.It was reported 3 days later, a clot was identified at the lij (left internal jugular) and extending to the brachiocephalic.The sponsor assessed the event as related to study device, procedure & dissection.It was reported that a residual dissection extension to the left common iliac artery was also diagnosed 3 days post the index procedure.The clinical events committee (cec) assessed this event as not related to the study device and related to the procedure.This event is continuing.No cause was reported.No additional clinical sequelae were provided and the patient will be monitored.
 
Additional Manufacturer Narrative
B5; additional information received : corelab review of non-contrast ct images from 3 days after the index procedure identified a stent graft infolding on device vnmc3737c182tu ( sn (b)(6)).The infolding was also noted on the same device on ct imaging at approximately 4 months , 18 months 24 months and 31 months post-index procedure.There was no endoleak and no fracture noted.Site review of the same images did not identify false lumen perfusion, endoleak, migration, or stent-induced new entry tear.The maximum aortic diameter at 3 days was noted to measure 63mm and at 24 months, 41mm.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
B5; additional information received : a ct was performed one year and one month post the index procedure.The site reviewed this and noted no false lumen perfusion, endoleak, sine or extension of dissection.The maximum aortic diameter measured 40mm.Corelab reviewed the same ct and noted no endoleak or fracture.Corelab noted the persistent stent graft infolding on the stent graft v29992395.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
VALIANT NAVION
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key11795989
Report Number9612164-2021-01816
Device Sequence Number11755305
Product Code MIH
UDI-Device Identifier00763000101077
UDI-Public00763000101077
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P100040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/10/2022
Device Model NumberVNMC3737C223TU
Device Catalogue NumberVNMC3737C223TU
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2021
Supplement Date Received by Manufacturer03/14/2024
08/09/2024
Initial Report FDA Received Date05/10/2021
Supplement Report FDA Received Date03/20/2024
08/14/2024
Date Device Manufactured03/10/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H10...."
Outcome Attributed to Adverse Event Other;
Patient Age48 YR
Patient SexMale
Patient Weight113 KG